# SDR DALA2014122806821

- Difficulty date: December 27, 2014
- Submitted: December 31, 2014
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 453-456
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT REPAIR ON SEAT TRACK X 54, BS 453-456.  REPAIRED IAW SRM 53-05, FIG 4A, 51-10-3 PAR 38.
